\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Singular backward self-similar solutions of a semilinear parabolic equation

Abstract Related Papers Cited by
  • We consider a parabolic partial differential equation with power nonlinearity. Our concern is the existence of a singular solution whose singularity becomes anomalous in finite time. First we study the structure of singular radial solutions for an equation derived by backward self-similar variables. Using this, we obtain a singular backward self-similar solution whose singularity becomes stronger or weaker than that of a singular steady state.
    Mathematics Subject Classification: Primary: 35K55; Secondary: 35B33.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    C. J. Budd and Y.-W. Qi, The existence of bounded solutions of a semilinear elliptic equation, J. Differential Equations, 82 (1989), 207-218.doi: doi:10.1016/0022-0396(89)90131-9.

    [2]

    E. A. Coddington and N. Levinson, "Theory of Ordinary Differential Equations," McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955.

    [3]

    C.-C. Chen and C.-S. Lin, Existence of positive weak solutions with a prescribed singular set of semilinear elliptic equations, J. Geometric Analysis, 9 (1999), 221-246.

    [4]

    Y. Giga and R. V. Kohn, Nondegeneracy of blowup for semilinear heat equation, Comm. Pure Appl. Math., 42 (1989), 845-884.doi: doi:10.1002/cpa.3160420607.

    [5]

    L. A. Lepin, Countable spectrum of eigenfunctions of a nonlinear heat-conduction equation with distributed parameters, Differentsial'nye Uravneniya, 24 (1988), 1226-1234; English translation: Differential Equation, 24 (1988), 799-805.

    [6]

    L. A. Lepin, Self-similar solutions of a semilinear heat equation, Mat. Model., 2 (1990), 63-74, (in Russian).

    [7]

    N. Mizoguchi, Nonexistence of backward self-similar blowup solutions to a supercritical semilinear heat equation, J. Funct. Anal. 257 (2009), 2911-2937.doi: doi:10.1016/j.jfa.2009.07.009.

    [8]

    N. Mizoguchi, On backward self-similar blowup solutions to a supercritical semilinear heat equation, Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), 821-831.doi: doi:10.1017/S0308210509000444.

    [9]

    Y. Naito and T. Suzuki, Existence of type II blowup solutions for a semilinear heat equation with critical nonlinearity, J. Differential Equations, 232 (2007), 176-211.doi: doi:10.1016/j.jde.2006.07.012.

    [10]

    S. Sato and E. Yanagida, Solutions with moving singularities for a semilinear parabolic equation, J. Differential Equations, 246 (2009), 724-748.doi: doi:10.1016/j.jde.2008.09.004.

    [11]

    S. Sato and E. Yanagida, Forward self-similar solution with a moving singularity for a semilinear parabolic equation, Disc. Cont. Dyn. Systems, 26 (2010), 313-331.

    [12]

    S. Sato and E. YanagidaBackward self-similar solution with a moving singularity for a semilinear parabolic equation, preprint.

    [13]

    T. Suzuki, Semilinear parabolic equation on bounded domain with critical Sobolev exponent, Indiana Univ. Math. J., 57 (2008), 3365-3396.doi: doi:10.1512/iumj.2008.57.3269.

    [14]

    W. C. Troy, The existence of bounded solutions of a semilinear heat equation, SIAM J. Math. Anal., 18 (1987), 332-336.doi: doi:10.1137/0518026.

    [15]

    L. Véron, "Singularities of Solutions of Second Order Quasilinear Equations," Pitman Research Notes in Mathematics Series, 353, Longman, Harlow, 1996.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(116) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return